IEEE - Institute of Electrical and Electronics Engineers, Inc. - A general approach to waveform relaxation solutions of nonlinear differential-algebraic equations: the continuous-time and discrete-time cases

Author(s): Yao-Lin Jiang
Sponsor(s): IEEE Circuits and Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2004
Volume: 51
Page(s): 1,770 - 1,780
ISSN (Paper): 1549-8328
ISSN (Online): 1558-0806
DOI: 10.1109/TCSI.2004.834503
Regular:

For a general class of nonlinear differential-algebraic equations of index one, we develop and unify a convergence theory on waveform relaxation (WR). Convergence conditions are achieved... View More

Advertisement